# SDR SIMA20170912003

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 18,083 hours, 12,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR WAS HARD TO CLOSE. WAS ABLE TO CLOSE IT. THEN ON ARRIVAL, HAD TO CYCLE THE HANDLE 5 TIMES TO GET DOOR TO OPEN.  GROUND WAS UNABLE TO OPEN FROM OUTSIDE. GAVE PROX SYST 1 FAULT DURING THE PROCESS. AIRCRAFT HAD SIMILAR WRITEUPS IN THE PAST.  ADJUSTED DOOR IAW  EA-ORD-02155 AND INSPECTED DOOR. THIS AIRCRAFT BEING FERRIED TO MQT FOR MAIN PAX DOOR RIG CHECK AND OR ADJUSTMENT.
